# SDR AALA201712059065

- Difficulty date: December 4, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 22,064 hours, 8,177 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Loose
- Location: R2 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DOOR 2R SLIDE "ARMING" LEVER LOOSE. TIGHTENED LOOSE BOLT ON DOOR 2R SLIDE ARMING LEVER AS REQUIRED. OPERATIONS CHECK GOOD.
